| Model Number |
M00584040 |
| Medical Device Problem Codes |
Failure to Fold (1255); Deformation Due to Compressive Stress (2889)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/24/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported to boston scientific corporation that a dreamtome rx 44 was attempted to be used during an endoscopic retrograde cholangiopancreatography (ercp) procedure to treat stones performed on (b)(6)2026.During the procedure, the tech mentioned that they were having a hard time bowing the device fully, and that the handle felt like it was sticking.After sphincterotomy was performed and the device was unbowed, it was observed that one side of the cutting wire became dislodged and was sticking out.The procedure was completed with the original device.There was no patient complications reported as a result of this event.The patient's condition at the conclusion of the procedure was reported to be stable.
Additional Manufacturer Narrative
Block h6:
imdrf device code a040601 captures the reportable event of cutting wire anchor dislodged.